# SDR DALA2019090205150

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 20,588 hours, 7,591 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3806 AFTER START OF RT ENG DURING FO RECALL CHECK THE RED FIRE WARNING LIGHT ON BOTH GLARESHIELD PANELS ILLUMINATED. ON RETURN TO GATE DURING POWER TRANSFER FO TESTED RECALL AND SAME 2 FIRE WARNING LIGHTS ILLUMINATED AGAIN. CORRECTIVE ACTION: R/R FO'S LIGHT BASE FIRE WARNING ASSY PER AMM 33-14 (5439980).
